# SDR FDEA201004201255

- Difficulty date: April 20, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,396 hours, 31,374 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: A5227104820200
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT DOOR, EXTERIOR HANDLE BOX AREA, ON AFT SIDE HAS 2 SQUARE INCHES OF CORROSION.  REMOVED CORROSION FROM SEAL PLATE IAW SRM 51-74-10. FOUND TO BE OUT OF LIMITS IAW SRM 52-20-00 FIG.101 (100 PERCENT MATERIAL LOSS).  REMOVED INNER SKIN SEGMENT FOR FOM IAW SRM 51-40-21. R & R SEAL PLATE IAW SRM 51-40-21 & SRM 53-23-00 FIG 101. REINSTALLED INNER SKIN SEGMENT IAW SRM 51-40-21. REPROTECTED AREA IAW SRM 51-75-10.
